Functiones et Approximatio Commentarii Mathematici

Self-approximation of Hurwitz Zeta-functions

Ramūnas Garunkštis and Erikas Karikovas

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We are looking for real numbers $\alpha$ and $d$ for which there exist ``many'' real numbers $\tau$ such that the shifts of the Hurwitz-zeta function $\zeta(s+i\tau,\alpha)$ and $\zeta(s+id\tau,\alpha)$ are ``near'' each other.

Article information

Funct. Approx. Comment. Math., Volume 51, Number 1 (2014), 181 -188.

First available in Project Euclid: 24 September 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11M35: Hurwitz and Lerch zeta functions
Secondary: 11M26: Nonreal zeros of $\zeta (s)$ and $L(s, \chi)$; Riemann and other hypotheses

Hurwitz zeta-function strong recurrence universality theorem


Garunkštis, Ramūnas; Karikovas, Erikas. Self-approximation of Hurwitz Zeta-functions. Funct. Approx. Comment. Math. 51 (2014), no. 1, 181 --188. doi:10.7169/facm/2014.51.1.10.

Export citation


  • B. Bagchi, The statistical behaviour and universality properties of the Riemann zeta- function and other allied Dirichlet series, PhD Thesis, Calcutta: Indian Statistical Institute, 1981.
  • B. Bagchi, A joint universality theorem for Dirichlet L-functions, Math. Z. 181 (1982), 319–334.
  • B. Bagchi, Recurrence in topological dynamics and the Riemann hypothesis, Acta Math. Hung. 50 (1987), 227–240.
  • F. Carlson, Contributions à la théorie des séries de Dirichlet. Note I., Arkiv för Mat., Astron. och Fysik 16 (1922), no. 18, 19 pp.
  • R. Garunkštis, Self-approximation of Dirichlet L-functions, J. Number Theory 131 (2011), 1286–1295.
  • R. Garunkštis, A. Laurinčikas, and J. Steuding, On the mean square of Lerch zeta-functions, Arch. Math. 80 (2003), 47–60.
  • S.M. Gonek, Analytic Properties of Zeta and L-Functions, PhD Thesis, University of Michigan, 1979.
  • A. Laurinčikas, Limit theorems for the Riemann zeta-function, Mathematics and its Applications (Dordrecht) 352. Dordrecht: Kluwer Academic Publishers, 1995.
  • A. Laurinčikas, R. Garunkštis, The Lerch zeta-function, Kluwer, Dordrecht 2002
  • K. Matsumoto, Probabilistic value-distribution theory of zeta-functions, Sugaku 53 (2001), 279–296 (in Japanese); English translation in Sugaku Expo. 17 (2004), 51–71.
  • T. Nakamura, The joint universality and the generalized strong recurrence for Dirichlet $L$-functions, Acta Arith. 138 (2009), 357–362.
  • T. Nakamura, The generalized strong recurrence for non-zero rational parameters, Archiv der Matematik 95 (2010), 549–555.
  • T. Nakamura, \L. Pańkowski, Self-approximation for Riemann zeta function, Bulletin of the Australian Mathematical Society 87 (2013), 452–461.
  • \L. Pańkowski, Some remarks on the generalized strong recurrence for $L$-functions, in: New Directions in Value Distribution Theory of zeta and L-Functions, Ber.Math., Shaker Verlag, Aachen, (2009), 305–315.
  • J. Steuding, Value distribution of $L$-functions, Lecture Notes in Mathematics 1877, Springer, 2007.